|Atripla Sildenafil interaction
May 22, 2010
hi! I am HIV+ since 2005 and 5 months ago started Atripla. My viral load isn't yet undetectable (279 copies/ml) but my doctor believe that it will get soon undedectable . Do you agree? Sometimes (1-2 times/per week) I use Sildenafil as errection enhancer. Could this to problems or failure of my HIV therapy? Thnx for your time
|Response from Mr. Vergel|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Flu Symptoms?
- Is Ear Infection A Sign Of Acute HIV Infection?
- Runny Nose Sign Of Seroconversion
- Blowjob From A Prostitute Risk Of Getting HIV
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.